Limits...
Haemorrhagic colitis caused by dasatinib.

Patodi N, Sagar N, Rudzki Z, Langman G, Sharma N - Case Rep Hematol (2012)

Bottom Line: Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy.Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

View Article: PubMed Central - PubMed

Affiliation: Department of Gastroenterology, Heart of England Foundation Trust, Birmingham B9 5SS, UK.

ABSTRACT
Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy. Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

No MeSH data available.


Related in: MedlinePlus

Resolution of colonic ulceration following discontinuation of dasatinib.
© Copyright Policy
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC3539334&req=5

fig3: Resolution of colonic ulceration following discontinuation of dasatinib.

Mentions: The patient was readmitted two months after discharge with worsening diarrhoea, rectal bleeding, anorexia, and weight loss. He was restarted on Prednisolone 30 mg daily, dasatinib was stopped, and nilotinib was started as an alternative treatment for CML. Seven days after withdrawal of dasatinib he was asymptomatic—opening his bowels once per day with no further rectal bleeding. Endoscopic examination was repeated two weeks later and no ulceration was noted (see Figure 3). Histology revealed inflammation but to a lesser degree compared to the previous examination. He was reviewed in clinic a month later and had made a complete recovery. He remained well off steroids some six months later.


Haemorrhagic colitis caused by dasatinib.

Patodi N, Sagar N, Rudzki Z, Langman G, Sharma N - Case Rep Hematol (2012)

Resolution of colonic ulceration following discontinuation of dasatinib.
© Copyright Policy
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC3539334&req=5

fig3: Resolution of colonic ulceration following discontinuation of dasatinib.
Mentions: The patient was readmitted two months after discharge with worsening diarrhoea, rectal bleeding, anorexia, and weight loss. He was restarted on Prednisolone 30 mg daily, dasatinib was stopped, and nilotinib was started as an alternative treatment for CML. Seven days after withdrawal of dasatinib he was asymptomatic—opening his bowels once per day with no further rectal bleeding. Endoscopic examination was repeated two weeks later and no ulceration was noted (see Figure 3). Histology revealed inflammation but to a lesser degree compared to the previous examination. He was reviewed in clinic a month later and had made a complete recovery. He remained well off steroids some six months later.

Bottom Line: Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy.Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

View Article: PubMed Central - PubMed

Affiliation: Department of Gastroenterology, Heart of England Foundation Trust, Birmingham B9 5SS, UK.

ABSTRACT
Gastrointestinal bleeding appears to be a common adverse event associated with dasatinib therapy. Here we present a case of a 59-year-old man with chronic myeloid leukaemia (CML) developing the rarest complication of haemorrhagic colitis with dasatinib therapy which resolved rapidly after treatment withdrawal.

No MeSH data available.


Related in: MedlinePlus